# SDR AALA202208162786

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 79,834 hours, 10,251 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY HOLDING TANK NUMBER 2 SHOWED FULL (ALL RED) AFTER TAKE OFF, LOSS OF LAVATORIES: 1L, 3L, 4L. RELIABILITY OF TANK 1 AND 3 QUESTIONED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
